# SDR QXEA0002873

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 22,745 hours, 31,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- ALL CABIN EMERGENCY LIGHTS FLICKER ON AND OFF IN TURBULENCE.  REMOVED AND REPLACED FLIGHT ATTENDANTS EMERGENCY LIGHTS SWITCH AND EMERGENCY LIGHTS CONTROL BOX.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
